# SDR AWXA200301640

- Difficulty date: December 2, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 58,322 hours, 36,148 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 656827017
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MINOR REPAIR - DURING C-18 CHECK A 1.25 INCH CRACK WAS FOUND ON ANGLE AT RT WING INBOARD UPPER TRAILING EDGE PANEL, JUST INBOARD OF NR 5 SPOILER AT WBL 71.24.  MAINTENANCE STOP DRILLED CRACK ON ANGLE AT RT WING INBOARD UPPER TRAILING EDGE PANEL WBL 71.24; FABRICATED A REPAIR ANGLE PER DWG 65-68270; INSTALLED REPAIR PART IAW B737-300 SRM 51-70-11 FIG 1 PG 1-5.
